Alert archive / Illinois / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 99, NWS Lincoln, IL

June 16, 2019Clay County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 16, 2019, 4:03 PM CDT for Clay County, Illinois. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2019, 4:03 PM CDT (21:03 UTC)
Expired
Jun 16, 2019, 4:30 PM CDT
In force
27 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Clay County, IL

The radar

The Evansville,IN radar (KVWX), 81 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 2:08 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.1 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2019-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2019-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1042 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

170 
WUUS53 KILX 162103
SVRILX
ILC025-162130-
/O.NEW.KILX.SV.W.0099.190616T2103Z-190616T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
403 PM CDT Sun Jun 16 2019

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Southwestern Clay County in south central Illinois...

* Until 430 PM CDT.

* At 402 PM CDT, a severe thunderstorm was located near Xenia, or 7
  miles southwest of Flora, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Flora and Xenia. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3861 8847 3861 8870 3865 8869 3869 8841
      3860 8842
TIME...MOT...LOC 2102Z 266DEG 24KT 3861 8859 

HAIL...1.00IN
WIND...60MPH
 
$$

Deubelbeiss
2 follow-up statements
785 
WWUS53 KILX 162120
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
420 PM CDT Sun Jun 16 2019

ILC025-162130-
/O.CON.KILX.SV.W.0099.000000T0000Z-190616T2130Z/
Clay-
420 PM CDT Sun Jun 16 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTH CENTRAL CLAY COUNTY...

At 420 PM CDT, a severe thunderstorm was located near Flora, moving
east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Flora.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3861 8860 3866 8860 3869 8841 3860 8842
      3861 8847
TIME...MOT...LOC 2120Z 266DEG 24KT 3862 8843 

HAIL...1.00IN
WIND...60MPH
 
$$

Deubelbeiss
335 
WWUS53 KILX 162129
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
429 PM CDT Sun Jun 16 2019

ILC025-162138-
/O.EXP.KILX.SV.W.0099.000000T0000Z-190616T2130Z/
Clay-
429 PM CDT Sun Jun 16 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CLAY COUNTY WILL
EXPIRE AT 430 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Illinois.

LAT...LON 3861 8860 3866 8860 3869 8841 3860 8842
      3861 8847
TIME...MOT...LOC 2128Z 266DEG 24KT 3862 8838 

$$

Deubelbeiss

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:58 PM CDT, 5 minutes earlier.

Area forecast discussion, Jun 16, 3:58 PM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
358 PM CDT Sun Jun 16 2019

.SHORT TERM...(This evening through Monday)
ISSUED AT 358 PM CDT Sun Jun 16 2019

A quasi-stationary frontal boundary draped along the I-72 corridor
this afternoon is separating a slightly cooler/less humid airmass
to the north from a very warm/humid airmass across southern
Illinois into the Ohio River Valley. Numerous thunderstorms have
developed within the moderately unstable/sheared environment south
of I-70...where a Severe Thunderstorm Watch is in effect until
10pm for Clay, Richland, and Lawrence counties. Damaging wind
gusts and large hail will be possible with these storms over the
next couple of hours before the convection begins to weaken/shift
into Indiana by mid-evening. Have included likely PoPs south of
I-70 this evening accordingly, lowering to just chance overnight.
Further north, have gone with mostly cloudy and dry conditions
across the remainder of the KILX CWA. Several high-res models
suggest patchy fog will develop overnight as boundary layer
moisture remains ample and winds become calm in the vicinity of
the front. Low temperatures will range from the upper 50s far
north around Galesburg and Lacon...to the upper 60s south of I-70.

Front will remain in place through Monday, setting the stage for
additional showers/storms across mainly the southern half of the
area. Highs on Monday will mainly be in the middle to upper 70s,
but will reach the lower 80s across the SE CWA. A short-wave
trough evident on latest water vapor imagery over Oklahoma will
shift E/NE across the lower Ohio River Valley Monday night. As
this wave approaches, increasing synoptic lift will lead to
widespread showers/thunder along/south of I-70 through early
Tuesday morning. Both the NAM and GFS show the axis of heaviest
rainfall setting up just south of I-70, with amounts possibly in
excess of 2-3 inches. Have therefore included likely PoPs and
heavy rain mention across the SE.

&&

.LONG TERM...(Monday night through Sunday)
ISSUED AT 358 PM CDT Sun Jun 16 2019

After a few lingering showers across the E/SE Tuesday morning,
short-wave ridging will provide partly sunny and dry conditions
across much of central Illinois through Tuesday afternoon. The
next short-wave expected to impact the Midwest in the active zonal
flow pattern will come into the picture on Wednesday. With strong
lift interacting with ample deep-layer moisture, showers and
thunderstorms will become likely Wednesday afternoon/evening. Once
this wave passes, a lull in the precip will occur Thursday/Friday
before additional short-wave energy brings more rain by next
weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 119 PM CDT Sun Jun 16 2019

MVFR ceilings will gradually lift to VFR and scatter over the next
couple of hours. Dry conditions are expected at the central
Illinois terminals this afternoon as scattered convection develops
further south along/south of I-70. MVFR ceilings will return
late tonight into Monday morning...with forecast soundings
suggesting MVFR at KBMI by 06z...then further south to KSPI/KDEC
by around 12z. Winds will be N/NW at KPIA/KBMI this afternoon, and
light/variable further south at the remaining sites.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Barnes
LONG TERM...Barnes
AVIATION...Barnes
Hazardous weather outlook, Jun 16, 3:38 PM CDT, 25 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
338 PM CDT Sun Jun 16 2019

ILZ027>031-037-038-171100-
Knox-Marshall-McLean-Peoria-Stark-Tazewell-Woodford-
338 PM CDT Sun Jun 16 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Minor flooding will continue along the Illinois River from Henry
through Peoria.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Several rounds of showers and thunderstorms will occur Tuesday
night through Saturday. While it is still too early to pinpoint
any specific severe weather risks during that time, locally heavy
rainfall will be likely.

Minor flooding will continue along the Illinois River downstream
of Henry through mid week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

ILZ036-040>043-047>051-171100-
Cass-De Witt-Fulton-Logan-Mason-Menard-Morgan-Sangamon-Schuyler-
Scott-
338 PM CDT Sun Jun 16 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Isolated thunderstorms will be possible tonight: however, severe
weather is not expected.

Moderate to major flooding will continue along the Illinois River
downstream of Peoria.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Several rounds of showers and thunderstorms will occur Monday
through Saturday. While it is still too early to pinpoint any
specific severe weather risks during that time, locally heavy
rainfall will be likely.

Moderate flooding will continue along the Illinois River from
Havana downstream through much of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

ILZ044>046-052>057-061-171100-
Champaign-Christian-Coles-Douglas-Edgar-Macon-Moultrie-Piatt-
Shelby-Vermilion-
338 PM CDT Sun Jun 16 2019

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TONIGHT...

Scattered thunderstorms will be possible tonight. A few of the
storms could produce gusty winds and small hail.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Several rounds of showers and thunderstorms will occur Monday
through Saturday. Some of the storms Monday could produce gusty
winds and hail.  While it is still too early to pinpoint any
specific severe weather risks beyond Monday, locally heavy
rainfall will be likely.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

ILZ062-063-066>068-071>073-171100-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
338 PM CDT Sun Jun 16 2019

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TONIGHT...

Scattered thunderstorms will occur through tonight. Some of the
storms could become severe early this evening, with damaging wind
gusts and large hail the primary threats.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

Several rounds of showers and thunderstorms will occur Monday
through Saturday. Some of the storms Monday could produce gusty
winds and hail.  While it is still too early to pinpoint any
specific severe weather risks beyond Monday, locally heavy
rainfall will be likely.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening through 10pm.

Barnes

In the hours before

Local storm report, Jun 16, 11:36 AM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1136 AM CDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       MATTOON                 39.48N 88.37W
06/16/2019  M3.48 INCH       COLES              IL   CO-OP OBSERVER

            TWO DAY TOTAL

&&

JRP
Local storm report, Jun 16, 11:45 AM CDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1145 AM CDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       2 S MOWEAQUA            39.60N 89.02W
06/16/2019  M3.28 INCH       SHELBY             IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       HAVANA                  40.30N 90.06W
06/16/2019  M2.24 INCH       MASON              IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       VIRGINIA                39.95N 90.21W
06/16/2019  M1.65 INCH       CASS               IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       MOUNT PULASKI           40.01N 89.28W
06/16/2019  M1.49 INCH       LOGAN              IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       1 ESE CHATHAM           39.67N 89.68W
06/16/2019  M1.31 INCH       SANGAMON           IL   COCORAHS

0700 AM     HEAVY RAIN       CHRISMAN                39.80N 87.67W
06/16/2019  M1.91 INCH       EDGAR              IL   COCORAHS

0700 AM     HEAVY RAIN       1 NNW DANVILLE          40.16N 87.63W
06/16/2019  M1.31 INCH       VERMILION          IL   COCORAHS

0700 AM     HEAVY RAIN       NE WATSON               39.03N 88.57W
06/16/2019  M1.32 INCH       EFFINGHAM          IL   COCORAHS

0700 AM     HEAVY RAIN       1 NNE TUSCOLA           39.81N 88.27W
06/16/2019  M1.44 INCH       DOUGLAS            IL   COCORAHS

0700 AM     HEAVY RAIN       5 WNW SPRINGFIELD       39.83N 89.73W
06/16/2019  M1.45 INCH       SANGAMON           IL   COCORAHS

0700 AM     HEAVY RAIN       3 NW SPRINGFIELD        39.83N 89.68W
06/16/2019  M1.50 INCH       SANGAMON           IL   COCORAHS

0700 AM     HEAVY RAIN       1 NNW ARTHUR            39.73N 88.48W
06/16/2019  M1.50 INCH       MOULTRIE           IL   COCORAHS

0700 AM     HEAVY RAIN       5 SSW CHARLESTON        39.42N 88.21W
06/16/2019  M1.51 INCH       COLES              IL   COCORAHS

0700 AM     HEAVY RAIN       1 E EFFINGHAM           39.12N 88.53W
06/16/2019  M1.56 INCH       EFFINGHAM          IL   COCORAHS

0700 AM     HEAVY RAIN       4 SSW ALTAMONT          39.00N 88.78W
06/16/2019  M1.61 INCH       EFFINGHAM          IL   COCORAHS

0700 AM     HEAVY RAIN       1 NE SHELBYVILLE        39.42N 88.79W
06/16/2019  M1.67 INCH       SHELBY             IL   COCORAHS

0700 AM     HEAVY RAIN       3 W EDINBURG            39.66N 89.45W
06/16/2019  M2.23 INCH       CHRISTIAN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 NNW SPRINGFIELD       39.83N 89.66W
06/16/2019  M1.30 INCH       SANGAMON           IL   COCORAHS

0700 AM     HEAVY RAIN       2 N HOMER               40.06N 87.96W
06/16/2019  M1.25 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 E JACKSONVILLE        39.73N 90.20W
06/16/2019  M1.41 INCH       MORGAN             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       5 NNE ARENZVILLE        39.95N 90.34W
06/16/2019  M1.29 INCH       CASS               IL   COCORAHS

0700 AM     HEAVY RAIN       2 E CHATHAM             39.67N 89.66W
06/16/2019  M1.19 INCH       SANGAMON           IL   COCORAHS

0700 AM     HEAVY RAIN       2 W CHESTNUT            40.07N 89.24W
06/16/2019  M1.16 INCH       LOGAN              IL   COCORAHS

0700 AM     HEAVY RAIN       5 ESE CAMARGO           39.77N 88.08W
06/16/2019  M1.16 INCH       DOUGLAS            IL   COCORAHS

0700 AM     HEAVY RAIN       NNW SECOR               40.74N 89.14W
06/16/2019  M1.15 INCH       WOODFORD           IL   COCORAHS

0700 AM     HEAVY RAIN       SE RIVERTON             39.85N 89.54W
06/16/2019  M1.15 INCH       SANGAMON           IL   COCORAHS

0700 AM     HEAVY RAIN       2 NNE MAHOMET           40.22N 88.39W
06/16/2019  M1.12 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 NW HOMER              40.05N 87.99W
06/16/2019  M1.12 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 W RIVERTON            39.85N 89.58W
06/16/2019  M1.05 INCH       SANGAMON           IL   COCORAHS

0700 AM     HEAVY RAIN       2 NE WASHINGTON         40.72N 89.41W
06/16/2019  M1.04 INCH       TAZEWELL           IL   COCORAHS

0700 AM     HEAVY RAIN       4 NW MODE               39.31N 88.79W
06/16/2019  M2.35 INCH       SHELBY             IL   COCORAHS

0700 AM     HEAVY RAIN       PEORIA                  40.74N 89.61W
06/16/2019  M1.16 INCH       PEORIA             IL   ASOS

            24 HOUR RAIN TOTAL

0700 AM     HEAVY RAIN       SPRINGFIELD             39.80N 89.64W
06/16/2019  M1.22 INCH       SANGAMON           IL   ASOS

            24 HOUR RAIN TOTAL

0700 AM     HEAVY RAIN       CHAMPAIGN               40.11N 88.26W
06/16/2019  M1.07 INCH       CHAMPAIGN          IL   ASOS

            24 HOUR RAIN TOTAL

0700 AM     HEAVY RAIN       DECATUR                 39.85N 88.93W
06/16/2019  M1.02 INCH       MACON              IL   ASOS

            24 HOUR RAIN TOTAL

0700 AM     HEAVY RAIN       LAWRENCEVILLE           38.73N 87.69W
06/16/2019  M1.07 INCH       LAWRENCE           IL   ASOS

0700 AM     HEAVY RAIN       MATTOON                 40.53N 89.36W
06/16/2019  M2.53 INCH       TAZEWELL           IL   ASOS

0700 AM     HEAVY RAIN       PANA                    39.39N 89.08W
06/16/2019  M1.64 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       3 SSW LOAMI             39.63N 89.87W
06/16/2019  M1.17 INCH       SANGAMON           IL   PUBLIC

0700 AM     HEAVY RAIN       3 SW EFFINGHAM          39.09N 88.59W
06/16/2019  M1.42 INCH       EFFINGHAM          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       2 SE TAYLORVILLE        39.50N 89.24W
06/16/2019  M2.32 INCH       CHRISTIAN          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       LOVINGTON               39.71N 88.63W
06/16/2019  M2.06 INCH       MOULTRIE           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       TUSCOLA                 39.80N 88.28W
06/16/2019  M1.55 INCH       DOUGLAS            IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       PALESTINE               39.00N 87.61W
06/16/2019  M1.85 INCH       CRAWFORD           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       PARIS                   39.62N 87.69W
06/16/2019  M3.90 INCH       EDGAR              IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       SHELBYVILLE             39.41N 88.80W
06/16/2019  M1.45 INCH       SHELBY             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       SE EFFINGHAM            39.12N 88.55W
06/16/2019  M1.56 INCH       EFFINGHAM          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       NNE LINCOLN             40.15N 89.37W
06/16/2019  M1.10 INCH       LOGAN              IL   COCORAHS

0700 AM     HEAVY RAIN       SPRINGFIELD             39.80N 89.64W
06/16/2019  M1.42 INCH       SANGAMON           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       3 S SULLIVAN            39.55N 88.61W
06/16/2019  M2.77 INCH       MOULTRIE           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       WSW CLINTON             40.15N 88.96W
06/16/2019  M1.03 INCH       DE WITT            IL   COCORAHS

0700 AM     HEAVY RAIN       2 NNE CISCO             40.04N 88.71W
06/16/2019  M1.01 INCH       PIATT              IL   COCORAHS

0700 AM     HEAVY RAIN       FLORA                   38.67N 88.48W
06/16/2019  M1.23 INCH       CLAY               IL   MESONET

0700 AM     HEAVY RAIN       ARTHUR                  39.72N 88.47W
06/16/2019  M1.60 INCH       DOUGLAS            IL   MESONET

0700 AM     HEAVY RAIN       6 NNE PANA              39.47N 89.04W
06/16/2019  M3.45 INCH       CHRISTIAN          IL   COCORAHS

0700 AM     HEAVY RAIN       1 S CHARLESTON          39.47N 88.18W
06/16/2019  M2.83 INCH       COLES              IL   COCORAHS

0730 AM     HEAVY RAIN       CASEY                   39.30N 87.99W
06/16/2019  M1.86 INCH       CLARK              IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       LAKE SPRINGFIELD        39.76N 89.64W
06/16/2019  M1.16 INCH       SANGAMON           IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       MATTOON                 39.48N 88.37W
06/16/2019  M3.48 INCH       COLES              IL   CO-OP OBSERVER

            TWO DAY TOTAL

&&

JRP
Local storm report, Jun 16, 1:08 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
108 PM CDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 PM     TSTM WND DMG     WHITE HEATH             40.08N 88.50W
06/15/2019                   PIATT              IL   PUBLIC

            MULTIPLE SOCIAL MEDIA REPORTS AND PHOTOS OF TREES SNAPPED
            NEAR WHITE HEATH. TIME ESTIMATED FROM RADAR.

&&

BMD
Local storm report, Jun 16, 1:15 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
115 PM CDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 AM     TSTM WND DMG     MARSHALL                39.40N 87.69W
06/16/2019                   CLARK              IL   PUBLIC

            MULTIPLE REPORTS AND PHOTOS VIA SOCIAL MEDIA OF WIND
            DAMAGE. LARGE LIMBS OFF OF TREES AND FENCE TOPPLED ON 8TH
            STREET. ROOF PARTIALLY RIPPED OFF OF A HOUSE. METAL
            CANOPY AT LIONS DEN PIZZA PARTIALLY DESTROYED. TIME
            ESTIMATED FROM RADAR.

&&

BMD
Special weather statement, Jun 16, 2:22 PM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Lincoln IL
222 PM CDT Sun Jun 16 2019

ILZ071-072-162000-
Clay-Richland-
222 PM CDT Sun Jun 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RICHLAND AND SOUTHEASTERN
CLAY COUNTIES UNTIL 300 PM CDT...

At 221 PM CDT, Doppler radar was tracking a strong thunderstorm near
Clay City, or 7 miles east of Flora, moving northeast at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Olney, Flora, Clay City, Noble, Parkersburg, Calhoun, Sailor Springs,
Schnell and Olney Noble Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southeastern Illinois.

LAT...LON 3860 8816 3861 8847 3876 8846 3884 8812
      3857 8795 3857 8814
TIME...MOT...LOC 1921Z 246DEG 14KT 3864 8834

Deubelbeiss
Local storm report, Jun 16, 3:59 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
359 PM CDT SUN JUN 16 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             4 SE CHAUNCEY           38.79N 87.81W
06/16/2019  M1.00 INCH       LAWRENCE           IL   PUBLIC

            TIME ESTIMATED

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 9:10 PM CDTSevere Thunderstorm WarningILXKnox50 min
Jun 15, 9:47 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria43 min
Jun 15, 10:06 PM CDTSevere Thunderstorm WarningILXMason, Peoria, Tazewell39 min
Jun 15, 10:13 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford34 min
Jun 15, 10:20 PM CDTTornado WarningILXTazewell25 min
Jun 15, 10:41 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford64 min
Jun 15, 11:13 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Piatt47 min
Jun 15, 11:24 PM CDTTornado WarningILXMcLean15 min
Jun 15, 11:37 PM CDTSevere Thunderstorm WarningILXChampaign53 min
Jun 15, 11:49 PM CDTSevere Thunderstorm WarningILXChampaign41 min
Jun 16, 12:05 AM CDTSevere Thunderstorm WarningILXMorgan, Sangamon, Scott8 min
Jun 16, 12:06 AM CDTSevere Thunderstorm WarningILXVermilion54 min
Jun 16, 12:06 AM CDTSevere Thunderstorm WarningILXMorgan, Scott24 min
Jun 16, 1:40 AM CDTSpecial Weather StatementILXCumberland35 min
Jun 16, 1:51 AM CDTSpecial Weather StatementILXEffingham24 min
Jun 16, 2:01 AM CDTSpecial Weather StatementILXColes29 min
Jun 16, 2:15 AM CDTSevere Thunderstorm WarningILXClark, Coles, Crawford, Cumberland, Edgar, Jasper45 min
Jun 16, 2:26 AM CDTSpecial Weather StatementILXJasper19 min
Jun 16, 2:49 AM CDTSpecial Weather StatementILXClay, Lawrence, Richland41 min
Jun 16, 3:24 AM CDTFlash Flood WarningILXClay, Lawrence, Richland3 hr
Jun 16, 2:22 PM CDTSpecial Weather StatementILXRichland38 min
Jun 16, 2:49 PM CDTSevere Thunderstorm WarningILXJasper, Richland41 min
Jun 16, 3:16 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence, Richland44 min
Jun 16, 3:47 PM CDTFlash Flood WarningILXClay, Crawford, Jasper, Lawrence, Richland4 hr
Jun 16, 4:27 PM CDTSevere Thunderstorm WarningILXRichland48 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.